Table of Contents
Journal of Discrete Mathematics
Volume 2016, Article ID 7942192, 5 pages
Research Article

Dicycle Cover of Hamiltonian Oriented Graphs

1Department of Mathematics, College of Science, Qassim University, P.O. Box 6644, Buraydah 51452, Saudi Arabia
2Department of Mathematics, West Virginia University, Morgantown, WV 26506, USA
3College of Mathematics Sciences, Xinjiang Normal University, Urumqi 830054, China

Received 9 October 2015; Accepted 31 December 2015

Academic Editor: Kinkar Ch Das

Copyright © 2016 Khalid A. Alsatami et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Khalid A. Alsatami, Hong-Jian Lai, and Xindong Zhang, “Dicycle Cover of Hamiltonian Oriented Graphs,” Journal of Discrete Mathematics, vol. 2016, Article ID 7942192, 5 pages, 2016.